MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI532
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the recipient experienced burning pain and pressure at the implant site, which persisted following an mri procedure.The surgeon observed a semi-lunar impression beneath the scalp that was reportedly not present prior to the mri.Based on the clinical findings, the surgeon suspected that the implant magnet had shifted and that the receiver/stimulator may have displaced from its implant bed.However, a ct scan confirmed that the implant array remained in situ.Subsequently, surgery to reposition the magnet was completed on (b)(6) 2026.The implanted device remains.

Brand Name
Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
nur fitrahana mohd yusop
unit ug-1, vertical podium
no. 8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50024815
Report Number6000034-2026-02686
Device Sequence Number10540674
Product Code MCM
UDI-Device Identifier09321502032612
UDI-Public(01)09321502032612(11)180327(17)200326
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/26/2020
Device Model NumberCI532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale